# SDR BAQA088143

- Difficulty date: July 18, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N999G
- Make and model: Beech 100BEECH
- Aircraft serial: B144
- Aircraft time: 9,137 hours
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Computer
- Part number: 10246426
- Part serial: 65174
- Condition: Malfunctioned
- Location: Pressurization
- Part time: 879 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO MAINTAIN ALTITUDE SETTINGS.  REPLACED WITH SERVICEABLE UNIT.
